RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1962, Volume 57(99), Number 4, Pages 517–526 (Mi msb4663)  

On the solution of a first-order differential equation with small parameter, not solved in terms of the derivative

N. S. Satskaya


Full text: PDF file (968 kB)

Bibliographic databases:
Received: 28.01.1961

Citation: N. S. Satskaya, “On the solution of a first-order differential equation with small parameter, not solved in terms of the derivative”, Mat. Sb. (N.S.), 57(99):4 (1962), 517–526

Citation in format AMSBIB
\Bibitem{Sat62}
\by N.~S.~Satskaya
\paper On~the solution of a first-order differential equation with small parameter, not solved in terms of the derivative
\jour Mat. Sb. (N.S.)
\yr 1962
\vol 57(99)
\issue 4
\pages 517--526
\mathnet{http://mi.mathnet.ru/msb4663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=142856}
\zmath{https://zbmath.org/?q=an:0118.08002}


Linking options:
  • http://mi.mathnet.ru/eng/msb4663
  • http://mi.mathnet.ru/eng/msb/v99/i4/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:129
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019